ANSWERS: 3
  • That must be depressing.... LOL I joke. Take it up with your prescribing doctor who will either change the medication, try a new dosage or say you don't need antidepressants instead you need therapy. Actually my first statement is not such a joke. People who are feeling low when it comes to a sex drive may actually develop depression from that fact - or that can be a trigger for depression. since you came to a pubic forum with what most people would consider a very private matter, we can assume that this is a serious issue for you. So once again I direct you back to your prescribing doctor. As an aside: Antidepressants should be only have the treatment, the other half is therapy where you can not only work on the issues that depress you but also learn the tools you need in order to live through those bouts of depression.
  • Antidepressants often have this effect on the sex drive. First and foremost DO NOT stop taking your medication without consulting your doctor. That being said there are a few options, the first is talking to your doctor who may adjust the doses of your meds or try different ones that have less sexual side effects. For example, Cymbalta, or the newer version of Wellbutrin have both been documented as having fewer sexual side effects. The other option is to work on building your sex drive back up naturally through activities like sense focus. The following links will provide you with some basic tools to begin... The side effects of antidepressants on one's sex drive: http://www.soc.ucsb.edu/sexinfo/?article=Influence&refid=001#Antidepressants Natural Ways to increase your arousal: http://www.soc.ucsb.edu/sexinfo/?article=faq2&refid=008 Sense Focus: http://www.soc.ucsb.edu/sexinfo/?article=difficulty&refid=016 Treatment of Low Sexual Desire: http://www.soc.ucsb.edu/sexinfo/?article=difficulty&refid=003 I know this is difficult, but it will get better! I hope this information helps you out!
  • Switch to Welbutrin (or its generic, Bupropion). It won't fatten you up, make you tired, or leave you sexless. For more info, go to ask-a-patient.com (to read user reviews), and also Drugs.com for side effects information. Good luck. Try and live regularly (sleep regular, eat well, and walk daily!) and have some people in your life, and a satisfying goal, and some daily laughter. Good to go. Maybe you wont even need medication if you do all that faithfully ;) -------------- EDIT: Also a pet can be very therapeutic to have around. You'll never be alone, and will have someone to get up in the morning for. It may "only be an animal" (but who isn't?) mm Mr Pants has a furry friend called Captain Meow, who is even as we speak nuzzling my face and purring and standing on my keyboard (oh yes, he typed most of this! :D (j/k)

Copyright 2020, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy